# SDR RAIA9911005

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000218
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

7261 - SBN - LEFT ENGINE VIBRATIONS WITH DE-ICE PROP ON.  VIBRAITION GOES AWAY AT 35 PERCENT TORQUE.  MAINTENANCE REPLACED BRUSH BLOCK ON RIGHT ENGINE.
